# SDR C2XA09SH328

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 18,789 hours, 10,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 65 STR 17L-16L NUT PLATE HOLE AT EDGE HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR OF FRAME 65 STR 17L-16L NUT PLATE HOLE AT EDGE IAW EMB-145XR EC5310-01479.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
